# SDR DALA2024020801680

- Difficulty date: February 2, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 588-610
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 FWD CARGO COMPARTMENT DOOR CUTOUT LOWER SILL FOUND 01EA OUTER CHORD CORROSION AT STA588 TO STA610, RH, OB. CORRECTIVE ACTION: CORROSION REPAIRED AS PER PRI 615203-14 REV 0. (0183593)
